# SDR 2001UALA01464

- Difficulty date: July 19, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7286U
- Make and model: Boeing 727222
- Aircraft serial: 21564
- Aircraft time: 65,068 hours, 37,410 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY LIGHT HAS ONE BULB BURNED OUT  RELAMPED.  OPERATIONAL CHECK GOOD
